# SDR QXEA2018022200065

- Difficulty date: February 18, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 38,690 hours, 40,596 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Part number: 85210276101
- Condition: Missing
- Location: Cabin Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WON'T OPEN. REMOVED FROM SERVICE. INSPECTED, FOUND THREADED BUSHING MISSING FROM AFT HANDRAIL UPPER TO LOWER FOLD JOINT. INSTALLED NEW THREADED BUSHING, APPLIED LOCTITE AND STAKED BUSHING. AIRCRAFT RETURNED TO SERVICE.
